Volume 17, Number 3, July-September 2011
|Page(s)||648 - 653|
|Published online||31 March 2010|
Local semiconvexity of Kantorovich potentials on non-compact manifolds*
Centre de Mathématiques Laurent Schwartz, UMR 7640, École
Polytechnique, 91128 Palaiseau, France. firstname.lastname@example.org
2 University of Bordeaux, France. email@example.com
Revised: 13 October 2009
We prove that any Kantorovich potential for the cost function c = d2/2 on a Riemannian manifold (M, g) is locally semiconvex in the “region of interest”, without any compactness assumption on M, nor any assumption on its curvature. Such a region of interest is of full μ-measure as soon as the starting measure μ does not charge n – 1-dimensional rectifiable sets.
Mathematics Subject Classification: 49Q20 / 35J96
Key words: Kantorovich potential / optimal transport / regularity
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.